# SDR AALA201509219002

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 12,276 hours, 5,066 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 495, R4 DOOR PRESS LOW INDICATION ON CIDS PANEL.  SERVICED R4 DOOR ASSIST BOTTLE TO PROPER PRESS IAW 52-10-00-614-001A.  OK FOR SERVICE, NO LEAKS NOTED AT THIS TIME.
